# SDR GLBA2017022100633

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 39,632 hours, 47,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE UPPER FORWARD PAX DOOR HANDRAIL CABLE TENSION IS TOO LOW.  SECURED THE CABLE WITH PROPER TENSION IAW BMM 52-10-02.
